MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SSM-600
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "right side, rupture".Healthcare professional confirmed rupture.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Continued h.6.Health effect- impact code: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9., h.3., h.6.Device evaluation.Based on the device analysis grid, the assessments of the complaint are: rupture: not observed openings during the analysis.Crease/folding of implant: observed creases on the device.Additional observations: no other observation observed.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18207575
Report Number9617229-2023-19034
Device Sequence Number6367148
Product Code FTR
UDI-Device Identifier10888628033016
UDI-Public10888628033016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2023
Device Catalogue NumberSSM-600
Device Lot Number3169851
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date11/25/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight77 KG